# SDR HEEA087271

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 4,293 hours
- System (JASC): 7110 · Engine Cowling System
- Part: Seal
- Part number: 206064912103
- Condition: Torn
- Location: Cowling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COWLING SEAL TORN. TO BE SENT TO MFG.
